Analysis of a Mathematical Model of Emerging Infectious Disease Leading to Amphibian Decline
Muhammad Dur-e-Ahmad,
Mudassar Imran and
Adnan Khan
Abstract and Applied Analysis, 2014, vol. 2014, 1-13
Abstract:
We formulate a three-dimensional deterministic model of amphibian larvae population to investigate the cause of extinction due to the infectious disease. The larvae population of the model is subdivided into two classes, exposed and unexposed, depending on their vulnerability to disease. Reproduction ratio has been calculated and we have shown that if , the whole population will be extinct. For the case of , we discussed different scenarios under which an infected population can survive or be eliminated using stability and persistence analysis. Finally, we also used Hopf bifurcation analysis to study the stability of periodic solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/145398.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/145398.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:145398
DOI: 10.1155/2014/145398
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().